On the Borel class of the derived set operator
Bulletin de la Société Mathématique de France, Volume 110 (1982), pp. 357-380.
@article{BSMF_1982__110__357_0,
     author = {Cenzer, Douglas and Mauldin, R. Daniel},
     title = {On the {Borel} class of the derived set operator},
     journal = {Bulletin de la Soci\'et\'e Math\'ematique de France},
     pages = {357--380},
     publisher = {Soci\'et\'e math\'ematique de France},
     volume = {110},
     year = {1982},
     doi = {10.24033/bsmf.1968},
     zbl = {0514.54027},
     mrnumber = {85b:54058},
     language = {en},
     url = {http://www.numdam.org/articles/10.24033/bsmf.1968/}
}
TY  - JOUR
AU  - Cenzer, Douglas
AU  - Mauldin, R. Daniel
TI  - On the Borel class of the derived set operator
JO  - Bulletin de la Société Mathématique de France
PY  - 1982
DA  - 1982///
SP  - 357
EP  - 380
VL  - 110
PB  - Société mathématique de France
UR  - http://www.numdam.org/articles/10.24033/bsmf.1968/
UR  - https://zbmath.org/?q=an%3A0514.54027
UR  - https://www.ams.org/mathscinet-getitem?mr=85b:54058
UR  - https://doi.org/10.24033/bsmf.1968
DO  - 10.24033/bsmf.1968
LA  - en
ID  - BSMF_1982__110__357_0
ER  - 
%0 Journal Article
%A Cenzer, Douglas
%A Mauldin, R. Daniel
%T On the Borel class of the derived set operator
%J Bulletin de la Société Mathématique de France
%D 1982
%P 357-380
%V 110
%I Société mathématique de France
%U https://doi.org/10.24033/bsmf.1968
%R 10.24033/bsmf.1968
%G en
%F BSMF_1982__110__357_0
Cenzer, Douglas; Mauldin, R. Daniel. On the Borel class of the derived set operator. Bulletin de la Société Mathématique de France, Volume 110 (1982), pp. 357-380. doi : 10.24033/bsmf.1968. http://www.numdam.org/articles/10.24033/bsmf.1968/

[1] Cenzer (D.) and Mauldin (R. D.). - Inductive definability : measure and category, Advances in Math. 38, 55-90, 1980. | MR | Zbl

[2] Dellacherie (C.). - Les dérivations en théorie descriptive des ensembles et le théorème de la borne. Séminaire de Probabilities XI. Université de Strasbourg. Lecture Notes in Math., vol. 581, Springer-Verlag, 34-46, 1977. | Numdam | MR | Zbl

[3] Hillard (G.). - Exemples de normes en théorie descriptive des ensembles, Thèse, Université de Strasbourg, 1977.

[4] Kechris (A. S.) and Martin (D. A.). - A note on universal sets for classes of countable Gδs, Mathematika 22, 43-45, 1975. | MR | Zbl

[5] Kuratowski (K.). - Sur les décompositions semi-continus d'espaces métriques compacts, Fund. Math. 11, 169-185, 1928. | JFM

[6] Kuratowski (K.). - Topology, Vol. I, Academic Press, 1968. | MR | Zbl

[7] Kuratowski (K.). - Topology, Vol. II, Academic Press, 1968. | MR

[8] Kuratowski (K.). - Some problems concerning semi-continuous set-valued mappings, Set-Valued Mappings, Selections and Topological Properties of 2x, Lecture Notes in Math., Vol. 171, Springer-Verlag, 45-48, 1970. | MR | Zbl

[9] Kuratowski (K.) and Mostowski (A.). - Set Theory, North-Holland, 1976. | MR | Zbl

[10] Mauldin (R. D.). - On non-isomorphic analytic sets. Proc. Amer. Math. Soc. 58, 241-244, 1976. | MR | Zbl

[11] Mauldin (R. D.). - The boundedness of the Cantor-Bendixson order of some analytic sets, Pacific J. Math. 7, 1977. | Zbl

[12] Mauldin (R. D.). - Some selection theorems and problems, Measure Theory, Oberwolfach 1979, Lectures Notes in Mathematics, Vol. 794, Springer-Verlag, 160-165, 1980. | Zbl

Cited by Sources: